# SDR IPXA09M57775

- Difficulty date: October 3, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 55,549 hours, 11,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1/C REPAIR SURVEY SEQ. 283-W4-01, REPAIR DOUBLER IS DENTED     REPAIRED AS PER UPS EO MD11-5730-35269-B, AND SAA EA 011-5730-01-A20 62, ISSUE B, REF RCD# 358207
